# SDR ASAA0946461

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357031
- Part serial: 2428
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP LOWER SKIN 20 INCHES FROM I/B EDGE 2 INCHES FROM AFT EDGE IS DENTED.  REPAIRED IAW SRM.
